Publication
Title
Strong linkage disequilibrium for the frequent **GJB2** 35delG mutation in the Greek population
Author
Abstract
Language
English
Source (journal)
American journal of medical genetics : part A. - Bognor Regis, 2003, currens
Publication
Bognor Regis : 2008
ISSN
1552-4825 [print]
1552-4833 [online]
Volume/pages
146:22(2008), p. 2879-2884
ISI
000260846800006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.04.2009
Last edited 17.08.2018
To cite this reference